Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jean89

Diane 35 to ortho tri-cyclen... 3 cystic pimples in a week!!

Recommended Posts

I was on Diane 35 for around 8 months, super happy with the results. I have always struggled with hormonal acne. Though my dermatologist wasn't concerned about the health risks because I'm pretty active, I asked to switch knowing the long term risks. She put me on ortho tri-cyclen. I just finished my first cycle and I'm very upset about my skin. I went from having no pimples and only minor acne scarring (that I worked so hard to get it from severe/moderate to mild!!), to having developed 3 cystic zits on my chin in around a week!!

I'm 28 and at the end of my rope. Considering requesting Accutane or something else?!

I'm wondering if the acne could just be because of the switch? I know it takes 3 months to fully know how the new pill will affect me but I'm scared to see what will happen. I don't pop my pimples but they all leave hyperpigmentation and scarring. Help!!

Any advice or recommendations would be SOOO appreciated!!!

Share this post


Link to post
Share on other sites

When I first went on Tri-Sprintec my acne got much worse and I was getting deep cystic acne like you are describing. If you give it time it will get better though. Mine has definitely gotten better since I went through the initial 3-4 month breakout. However, I still have moderate acne and the pill definitely did not completely clear my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×